# SDR QXEA0200828

- Difficulty date: May 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 1,581 hours, 1,369 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840506
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TUS - AIRCRAFT RETURNED TO FIELD WHEN THE AFT CARGO DOOR CAUTION LIGHT ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE CARGO DOOR PROXIMITY SWITCH.  AN OPERATIONAL CHECK WAS PERFORMED AND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
